Bulletin of the American Mathematical Society

Modular representations of classical Lie algebras

J. E. Humphreys

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 878-882.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532114

Mathematical Reviews number (MathSciNet)
MR0258902

Zentralblatt MATH identifier
0199.35103

Subjects
Primary: 1730 1640
Secondary: 2080

Citation

Humphreys, J. E. Modular representations of classical Lie algebras. Bull. Amer. Math. Soc. 76 (1970), no. 4, 878--882. https://projecteuclid.org/euclid.bams/1183532114


Export citation

References

  • 1. A. Borel, Properties and linear representations of Chevalley groups, Lecture Notes in Math. no. 131, Springer-Verlag, (to appear).
  • 2. N. Bourbaki, Groupes et algèbres de Lie. Chaps. IV-VI, Hermann, Paris, 1969.
  • 3. B. Braden, Restricted representations of classical Lie algebras of types A2 and B2, Bull. Amer. Math. Soc. 73 (1967), 482-486. MR 35 #1645.
  • 4. C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Pure and Appl. Math., vol. XI, Interscience, New York, 1962. MR 26 #2519.
  • 5. R. D. Pollack, Restricted Lie algebras of bounded type, Bull. Amer. Math. Soc. 74 (1968), 326-331. MR 36 #2661.
  • 6. Séminaire "Sophus Lie" de L'École Normale Supérieure 1954/55, Théorie des algèbres de Lie, Secrétariat mathématique, Paris, 1955. MR 17, 384.
  • 7. R. Steinberg, Lectures on Chevalley groups, Yale University, New Haven, Conn., 1968. (mimeograph)
  • 8. D.-N. Verma, Structure of certain induced representations of complex semisimple Lie algebras, Dissertation, Yale University, New Haven, Conn., 1966.
  • 9. D.-N. Verma, Structure of certain induced representations of complex semisimple Lie algebras, Bull. Amer. Math. Soc. 74 (1968), 160-166. MR 36 #1503.